# SDR UALA2013032201788

- Difficulty date: March 21, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 66,551 hours, 24,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324 Rbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 FLOORBEAM TEE CAP CORRODED AT RBL 50.  FABRICATED AND INSTALLED NEW TEE CAP AND SPLICE IAW SRM 53-10-08, REPAIR 1.
